MathSciNet Relay Station
MathSciNet bibliographic data
MR2881228 22E40
Salehi Golsefidy, Alireza Counting lattices in simple Lie groups: the positive characteristic case. Duke Math. J. 161 (2012), no. 3, 431–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement